Exact Solutions for Two Equation Hierarchies

Author: Song-Lin Zhao   Da-Jun Zhang   Jie Ji  

Publisher: IOP Publishing

ISSN: 0256-307X

Source: Chinese Physics Letters, Vol.27, Iss.2, 2010-02, pp. : 20201-20203

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Bilinear forms and double-Wronskian solutions are given for two hierarchies, the (2+1)-dimensional breaking Ablowitz–Kaup–Newell–Segur (AKNS) hierarchy and the negative order AKNS hierarchy. According to some choices of the coefficient matrix in the Wronskian condition equation set, we obtain some kinds of solutions for these two hierarchies, such as solitons, Jordan block solutions, rational solutions, complexitons and mixed solutions.